# SDR AALA20010040

- Difficulty date: January 10, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT STAIRWAY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
